Some remarks on C*-bigebras and duality.
Semigroup forum, Tome 3 (1971), pp. 108-129
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__3_133854,
author = {S. Sankaran and S.A. Selesnick},
title = {Some remarks on {C*-bigebras} and duality.},
journal = {Semigroup forum},
pages = {108--129},
year = {1971},
volume = {3},
zbl = {0239.22010},
url = {http://geodesic.mathdoc.fr/item/SF_1971__3_133854/}
}
S. Sankaran; S.A. Selesnick. Some remarks on C*-bigebras and duality.. Semigroup forum, Tome 3 (1971), pp. 108-129. http://geodesic.mathdoc.fr/item/SF_1971__3_133854/